# SDR DU4R2021031900046

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 65C368501
- Condition: Corroded
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND EXFOLIATED CORROSION ON ATTACH FITTING OF R/H UNDER WING SKIN PANEL O/B OF LANDING GEAR.  S/O 660004 N/R 45078
